# SDR 99ZZZX956

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2610M
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803137
- Engine: Cont TSIO360FB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 631996
- Condition: Cracked
- Location: Rocker Shaft
- Part time: 205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF CSB 98-1A, FOUND THAT NR 2 CYLINDER EXHAUST ROCKER SHAFT RETAINER WAS CRACKED.  SUBMITTER SUGGESTED A POSSIBLE CAUSE IS OVERTORQUING OF ROCKER SHAFT RETAINER NUT OR MANUFACTURER DEFECT.
